# SDR SWIA200718932

- Difficulty date: December 8, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 5,794 hours, 3,722 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5830 - RIGHT EMERGENCY DOOR CAUTION ON THE GROUND.  ADJUSTED DOOR SENSOR STRIKER PLATE.  OP CHECKS GOOD IAW MM 52-70-00.
